We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Two extensions of the Shapley value for cooperative games.

Driessen, T. S. H. and Paulusma, Daniel (2001) 'Two extensions of the Shapley value for cooperative games.', Mathematical methods of operations research., 53 (1). pp. 35-49.


Two extensions of the Shapley value are given. First we consider a probabilistic framework in which certain consistent allocation rules such as the Shapley value are characterized. The second generalization of the Shapley value is an extension to the structure of posets by means of a recursive form. In the latter setting, the Shapley value for quasi-concave games is shown to be a core-allocation.

Item Type:Article
Keywords:Cooperative game, Poset, Probability distribution, Shapley value.
Full text:Full text not available from this repository.
Publisher Web site:
Date accepted:No date available
Date deposited:No date available
Date of first online publication:April 2001
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar